# SDR FDEA202008212010

- Difficulty date: August 21, 2020
- Submitted: September 8, 2020
- Operation: Air carrier
- Aircraft: N383FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46616
- Aircraft time: 99,198 hours, 42,323 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: WSR0711509
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR WING AREA CORROSION ON FLOOR SUPPORT STA 1219 RBL 78-106 (MARKED NR 1).  MAIN DECK FLOOR SUPPORT AT STA 1219 RBL78-106 (PNR WSP0711-509).  REMOVED AND REPLACED WITH NEW FLOOR SUPPORT, IAW MD10-10 SRM 51-35-01 VOL 2 (REFER JPF FOR FABRICATION OF FLOOR SUPPORT) AND MATING SURFACE FAY SEAL ACCOMPLISHED IAW SRM 51-41-01 FIG 3 PG19.
